# SDR JGVR20200406002

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N339QS
- Make and model: Cessna 680A
- Aircraft serial: 6800191
- Aircraft time: 10,971 hours, 7,224 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRMED CORROSION ON EMERGENCY EXIT IN 20 AREAS, FOUND DURING TASK 52-20-00-2200. REMOVED FWD AND AFT CONTOUR RINGS. MECHANICALLY BLENDED 20 AREA OF INTERGRANULAR CORROSION INNER SIDE OF CONTOUR RINGS ON OUTER FACE OF E-EXIT IAW C680 SRM 51-70-02. CORROSION DETERMINED TO BE LEVEL 2 PER NJA GMM 2.2.2. BLENDS FOUND BEYOND C680 SRM 51-70-02 LIMITS AND REQUIRED E-EXIT TO BE REPLACED. REMOVED EXISTING CORRODED E-EXIT ASSY AND INSTALLED NEW CUSTOMER SUPPLIED E-EXIT ASSY IAW CESSNA 680 MM 52-20-00
